# SDR DL76G030951

- Difficulty date: October 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 16,023 hours, 2,684 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Condition: Sheared
- Location: Wheel
- Component: Main Wheel, 321002928
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX TIRE TIEBOLTS SHEARED.  WHEEL ASSY 6 REPLACED PER MM.
